# SDR CALA2025060505283

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 80,173 hours, 28,908 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING SMELL IN AFT GALLEY. UNABLE TO LOCATE SOURCE CLEANED GALLEY OVEN 425 FROM FOOD SPILL. OPS CHECK GOOD, NO MORE ODOR/SMELL.
